MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL DX; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL DX; PERMANENT PACEMAKER ELECTRODE
Model Number 1388T/46
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069); High impedance (1291); Failure to Sense (1559); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented during clinical follow-up.Upon interrogation, it was noted that the atrial lead exhibited failure to sense, high pacing impedance, and high capture threshold due to clavicular crush.The reported lead was capped and replaced on (b)(6) 2023.The patient was in stable condition.
 
Event or Problem Description
Additional information received noted that noise was also observed.

Brand Name
TENDRIL DX
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16269501
Report Number2017865-2023-04542
Device Sequence Number20354171
Product Code NVN
UDI-Device Identifier05414734006903
UDI-Public05414734006903
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2005
Device Model Number1388T/46
Device Catalogue Number5386
Device Lot Number0002330590
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date02/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY PACEMAKER; TENDRIL LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale